# SDR SWAA2021021143552

- Difficulty date: January 11, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS767 TO BS787 AT LEVEL STR25R AND WL156.5 AFT CARGO COMPARTMENT / REPLACED WEB-INTERCOSTAL LOC BS 767 TO BS 787 AT LEVEL STR 25R AND WL 156.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG # 146A0081 SHEET 28 REV A WEB INTERCOSTAL WITH P/N 146A8127-12 BATCH # 202110310200101
